# SDR UIEA2020071501556

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,870 hours, 18,072 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT.  TRIED TWICE TO START ON GROUND, MAX RPM 2ND ATTEMPT 29.  PERFORMED APU OPERATIONAL START PROCEDURE WITH NO DEFECTS NOTED, IAW AMM 49-11-00, APU OPERATES NORMAL.
